# SDR HYIA20161020001

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N188SF
- Make and model: Cessna 208
- Aircraft serial: 20800551
- Aircraft time: 1,358 hours, 3,860 cycles
- Engine time: 1,358 hours, 3,253 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1006863
- Condition: Separated
- Location: Rt Mlg
- Part time: 1,292 hours
- Component: Float, Wiplineinc
- Component part number: 1005812
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED "NO INDICATION ON POSITION OF RIGHT MAIN GEAR. HAD TO CONDUCT A LANDING ON THE AIRCRAFT FLOAT SKIDS ON A HARD SURFACE RUNWAY."  UPON INSPECTION, MAINTENANCE DISCOVERED THE RIGHT MAIN GEAR STRUT INNER PISTON & OUTER CYLINDER HAD SEPARATED.  THIS AIRCRAFT HAD COMPLIED WITH THE ONE TIME MAINTENANCE ACTION TO LOCK THE PISTON ASSEMBLY AND INNER BARREL TOGETHER AS INCORPORATED IN SERVICE LETTER 154 WHICH INCLUDED COMPLIANCE OF SL 152, ADDRESSING "MAIN GEAR OLEO MOVEMENT".  AIRCRAFT IS CURRENTLY UNDER REPAIR; FURTHER DETAILS WILL BE PROVIDED UPON RELEASE TO SERVICE.
